# SDR UPS06146137

- Difficulty date: February 10, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FERRY FLT FROM TLS DIVERTED INTO YMX DUE TO FUEL MIGRATION/FUEL IMBALANCE.  FOUND CTR TK CAL.SENSOR FAULTY CAUSING AUTOFUEL FEED TO BURN FR INNER TKS WHILE CTR TKS CONTAINED MORE THAN 3K OF FUEL DURING CRUISE. SUS- PECT FUEL MIGRATION CAUSED BY TRIM TK SYS FAULT. QRH PROC OF PUSHING THE FWD MODE SW CAUSING CTR TK RELIEF VLV TO OPEN TO THE RH INNER. SEE LP 152580/3, 152584/1 & 152586/2 FOR CORRECTIVE ACTIONS.
